# SDR DL72W991471

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INTERMITTENT FLASHING LIGHT SYS A FOR NR 1 ENG FIRE DETAT CRUISE, SMOOTH AIR.  RAN PROCEDURE AND SHUT DOWN NR 1 ENG.  REPLACED BLOWN FIRE EXT BOTTLE.  FOUND OIL SOAKED CONNECTORS ON LOWER LOOP AND PYLON LOOP.  CLEANED CONNECTORS, FIRE TEST NOW OPS NORMAL.  INSPECTED ENG, NO EVIDENCE OF FIRE.  RAN NR 1 ENG, NO TROUBLE FOUND.
